# SDR USAA2009050491069

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 14,872 hours, 6,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 493 - PHX-DEN - EMERGENCY LIGHTS - EMERGENCY LIGHT AT 4C OUT.  FOUND EMERGENCY LIGHT OF SEAT 4C POPPED OUT OF ITS MOUNT.  INSTALLED NEW LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
